String topology on Gorenstein spaces

TitreString topology on Gorenstein spaces
Type de publicationArticle de revue
AuteurFelix, Yves, Thomas, Jean-Claude
PaysAllemagne
EditeurSpringer
VilleBerlin ; Heildeberg
TypeArticle scientifique dans une revue à comité de lecture
Année2009
LangueAnglais
Date2009/10/01
Numéro2
Pagination417 - 452
Volume345
Titre de la revueMathematische Annalen
ISSN1432-1807
Mots-clésMathematics, general
Résumé en anglais

The purpose of this paper is to describe a general and simple setting for defining (g, p + q)-string operations on a Poincaré duality space and more generally on a Gorenstein space. Gorenstein spaces include Poincaré duality spaces as well as classifying spaces or homotopy quotients of connected Lie groups. Our presentation implies directly the homotopy invariance of each (g, p + q)-string operation as well as it leads to explicit computations.

URL de la noticehttp://okina.univ-angers.fr/publications/ua117
DOI10.1007/s00208-009-0361-5
Lien vers le document

http://dx.doi.org/10.1007/s00208-009-0361-5